I took AstraZeneca, developed blood clots & nearly died-Ghanaian shares experience

A Ghanaian citizen (name withheld) has cautioned Ghanaians who are taking the AstraZeneca vaccine.

According to him, the vaccine has the potential in making those who took them develop blood clots.

In narrating his ordeal, the businessman said he nearly died if not for the intervention of medical officials.

He has therefore admonished persons who have taken the shots to go back to the hospital to check their blood to ensure if they have not developed the clot.

He told the host of Frontline Kwabena Agyapong on Rainbow Radio 87.5Fm that he started developing restlessness and breathlessness recently.

He was first diagnosed with typhoid and treated but his breathlessness worsened and passed out.

He was then sent to the hospital and treated again.

But the third attack nearly took his life and was sent to the 37 Military hospital where it was diagnosed that he had suffered a blood clot due to the AstraZeneca he took.

“What I am saying is that to be on the safer side, allow your doctor to examine you to be sure you have not suffered a blood clot after taking the shots. Be sure to know if you are not prone to the vaccine. I have not said everyone who took the vaccine will suffer blood clots but as someone who took the vaccine a year ago and now suffering the consequences, I want to share it with Ghanaians so they would be aware.”

“I don’t want others to go through the experience I went through that is why I am sharing this information. I want to repeat, I have not said everyone who took the vaccine will suffer blood clots. I am sharing my experience so those who have taken the shots would take the step to go back to the hospital and examine their blood to know if they are safe,” he told the host.

By: Rainbowradioonline.com/Ghana

You might also like

Comments are closed.

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More